Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had facial disorder with twisted nerves. Why has sleep increased?

last year i was affected with facial disorder.. 7th & 8th nerve twisted.. and after brief facial massage it was cured. in the last one year i am having sleeping problem, means day sleeping, and dr. prescribed modofernl..and last week i went to a psychatrist and he advised Addwize duiring breakfast and in the night parocen cr 12.5. He said it is sleeping attack. i sleep while reading, simply sitting, viewing tv, etc..uncontrolleble.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You developed facial weakness and it got better after treatment about 1 year back and then you started to have excessive sleep. You have developed sleep even while studying or doing some work. Modafinil resulted in a little improvement. Then you have been given Advize and Paroxetine. First possibility of your symptoms is some sleep disorder and possibly narcolepsy. Sudden onset sleep attacks are seen. Other possible reason is some depression. You need to visit a Psychiatrist for expert management.

Hope this helps you, Thanks
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor